A note on recurrent mod p sequences

Umberto Zannier

Acta Arithmetica (1982)

  • Volume: 41, Issue: 3, page 277-280
  • ISSN: 0065-1036

How to cite


Zannier, Umberto. "A note on recurrent mod p sequences." Acta Arithmetica 41.3 (1982): 277-280. <http://eudml.org/doc/205846>.

author = {Zannier, Umberto},
journal = {Acta Arithmetica},
keywords = {arithmetical functions; periodicity condition; recurrence equation},
language = {eng},
number = {3},
pages = {277-280},
title = {A note on recurrent mod p sequences},
url = {http://eudml.org/doc/205846},
volume = {41},
year = {1982},

AU - Zannier, Umberto
TI - A note on recurrent mod p sequences
JO - Acta Arithmetica
PY - 1982
VL - 41
IS - 3
SP - 277
EP - 280
LA - eng
KW - arithmetical functions; periodicity condition; recurrence equation
UR - http://eudml.org/doc/205846
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.